# SDR ZZDA2010351

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK PRESSURE INDICATES OUT OF GREEN BAND.  L1 DOOR SLIDE REMOVED AND REPLACED IAW 25-61.  OPS CHECK GOOD.
